# SDR SWAA2024041563493

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986.5 FLOOR BEAM RBL 43 WL 208<[01] UPDATED MEASUREMENT TABLE.;[02] REMOVED CORROSION NO BS 986-05 FLOR BAEM AT RBL 43; WL 208 AND FOUND TO BE OUT LIMIT'S AND REPAIRED PER SRM 53-70-51-2R.;[03] VERIFIED.
